# SDR CALA2024052901621

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 115,816 hours, 12,001 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF STATUS MESSAGE IS DOOR BULK CARGO. MESSAGE SELF EXTINGUISED ON LANDING. FOUND BULK CARGO DOOR SECURED CLOSED AND FLUSH UPON ARRIVAL. PERFORMED INTERNAL AND EXTERNAL INPECTIONS OF BULK CARGO DOOR, NO DEFECTS NOTED. SUSPECT INTERMITTENT "SECURED, CLOSED, LATCH SWITCH" S52020. REQUESTING MEL 5271F FOR BULK CARGO DOOR INDICATIONS. MEL APPLIED AS REQ''D. DDP FOLLOWED, PLACARD INSTALLED. OK TO DEFER BULK CARGO DOOR INDICATION SYSTEM INOP. REF MEL 5271F. FUEL VALVE APU T/S REF FIM 28-25 TASK 802. INTERMETTENT FAULT. APU OPS CHECK NORMAL. NO FAUTS NOTED.
